Alert archive / Louisiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 86, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2015, 4:22 PM CDT for Morehouse Parish, Louisiana. It was in force for 58 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 4:22 PM CDT (21:22 UTC)
- Expired
- Apr 22, 2015, 5:20 PM CDT
- In force
- 58 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Morehouse Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 181 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 4:44 PM CDT | TSTM WND GST 85 | 4 W Collinston, LA | *** 1 INJ *** SUBSTANTIAL TREE DAMAGE IN THE AREA FROM HWY 165 AND ALONG AND NORTH OF HWY 554. 3 BUSINESSES WERE DAMAGED WITH A ROOF OFF ONE AND A PORTABLE OFFICE BUILDING BLOWN ACROSS THE ROAD AND DESTROYED. A VEHICELE WAS BLOWN OFF THE ROAD AND TREES FELL ON |
| Apr 22, 4:51 PM CDT | TSTM WND DMG | Collinston, LA | MULTIPLE TREES WERE DOWN WITH SOME POWER POLES SNAPPED ACROSS THE S PART OF THE COUNTY. 30 TO 35 HOMES SUSTAINED SOME SORT OF DAMAGE TO SHINGLES OFF THE ROOF TO THE HOME DAMAGED BY TREES. A PONTOON BOAT AND TRAILER WAS ALSO FLIPPED OVER. |
| Apr 22, 4:51 PM CDT | TSTM WND DMG | Collinston, LA | MULTIPLE TREES DOWN |
| Apr 22, 4:51 PM CDT | TSTM WND DMG | Collinston, LA | MULTIPLE TREES DOWN...POWER POLES SNAPPED |
| Apr 22, 5:05 PM CDT | TSTM WND DMG | 2 Nw Oak Ridge, LA | CORN CROP FLATTENED OFF HWY 134 AND 425. MUCH OF THE CROP IN THIS AREA IS A LOSS. |
| Apr 22, 5:05 PM CDT | TSTM WND DMG | Oak Ridge, LA | SIGNFICANT WIND DAMAGE ALL ACROSS THE S PART OF THE PARISH. WIDESPREAD DOWNED TREES...HOMES AND VEHICLES DAMAGED. |
| Apr 22, 5:06 PM CDT | TSTM WND DMG | Oak Ridge, LA | THERE WAS DAMAGE TO THE OLD OAK RIDGE HIGH SCHOOL BUILDING. RELAYED VIA SOCIAL MEDIA. |
| Apr 22, 5:06 PM CDT | TSTM WND GST 80 | Oak Ridge, LA | ROOF DAMAGE TO THE SCHOOL BUILDING WITH A LARGE PORTION OF BRICK WALL KNOCKED DOWN. NUMEROUS TREES WERE ALSO DOWN IN THIS AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 9.4 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
043
WUUS54 KJAN 222122
SVRJAN
LAC067-222245-
/O.NEW.KJAN.SV.W.0086.150422T2122Z-150422T2245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
422 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN MOREHOUSE PARISH IN NORTHEASTERN LOUISIANA...
* UNTIL 545 PM CDT
* AT 422 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF STERLINGTON...OR 15 MILES WEST OF BASTROP...MOVING SOUTHEAST AT
35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BASTROP AROUND 450 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE OAK
RIDGE...COLLINSTON AND MER ROUGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3290 9208 3276 9160 3271 9163 3268 9162
3262 9166 3261 9172 3256 9174 3257 9181
3254 9184 3252 9184 3254 9188 3253 9191
3260 9193 3266 9191 3266 9194 3271 9197
3271 9206 3280 9205
TIME...MOT...LOC 2122Z 295DEG 30KT 3280 9217
HAIL...1.75IN
WIND...60MPH
$$
193 follow-up statements
289
WWUS54 KJAN 222146
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
446 PM CDT WED APR 22 2015
LAC067-222245-
/O.CON.KJAN.SV.W.0086.000000T0000Z-150422T2245Z/
MOREHOUSE LA-
446 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHWESTERN MOREHOUSE PARISH...
AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BASTROP...
MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MOREHOUSE PARISH...INCLUDING THE FOLLOWING LOCATIONS...
OAK RIDGE AND COLLINSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3283 9203 3273 9162 3271 9163 3268 9162
3262 9166 3261 9172 3256 9174 3257 9181
3254 9184 3252 9184 3254 9188 3253 9191
3260 9193 3266 9191 3266 9194 3271 9197
3271 9206 3279 9203
TIME...MOT...LOC 2146Z 295DEG 30KT 3271 9195
HAIL...1.25IN
WIND...60MPH
$$
19792
WWUS54 KJAN 222211
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT WED APR 22 2015
LAC067-222245-
/O.CON.KJAN.SV.W.0086.000000T0000Z-150422T2245Z/
MOREHOUSE LA-
511 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL MOREHOUSE PARISH...
AT 510 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH OF
RAYVILLE...MOVING SOUTHEAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
OAK RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS MOREHOUSE PARISH. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3273 9162 3271 9163 3268 9162 3262 9166
3261 9172 3256 9174 3257 9181 3254 9184
3252 9184 3254 9188 3264 9188 3278 9182
TIME...MOT...LOC 2210Z 295DEG 30KT 3262 9173
HAIL...1.50IN
WIND...70MPH
$$
19963
WWUS54 KJAN 222220
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
520 PM CDT WED APR 22 2015
LAC067-222230-
/O.CAN.KJAN.SV.W.0086.000000T0000Z-150422T2245Z/
MOREHOUSE LA-
520 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MOREHOUSE PARISH
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3273 9162 3271 9163 3268 9162 3262 9166
3261 9172 3256 9174 3257 9181 3254 9184
3252 9184 3254 9188 3264 9188 3278 9182
TIME...MOT...LOC 2218Z 295DEG 30KT 3258 9163
$$
CMEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:58 PM CDT, 24 minutes earlier.
Area forecast discussion, Apr 22, 3:58 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT WED APR 22 2015 .DISCUSSION...FOR THE MOST PART...THE AIRMASS ACROSS THE CWA REMAINS DRY AND STABLE AS LOW TO MID 50S DEWPOINTS OVERSPREAD THE AREA. SOME CU HAS TRIED TO FORM...BUT MOST APPEARS FLAT WITH LITTLE VERTICAL DEVELOPMENT. RADAR IS INDICATING A CLUSTER OF STORMS OVER SOUTHERN AR...AND MUST OBVIOUSLY BE ELEVATED CONSIDERING THE LOW LEVEL DRY AIR. MID LEVEL ZONAL FLOW CONTINUES TO BE CHARACTERIZED BY WEAK SHORTWAVES. THESE WAVES...COUPLED WITH LOW LEVEL INSTABILITY HAVE BEEN QUITE PROFICIENT AT NOCTURNAL MCS GENERATION WHICH TENDS TO LINGER INTO THE MORNING HOURS. WHILE SOME SCATTERED CONVECTION DOES SEEMS LIKELY TO LINGER INTO THE EVENING OVER THE FAR WESTERN FRINGES OF THE AREA...EXPECT FURTHER DEVELOPMENT TO GET UNDERWAY AFTER MIDNIGHT OVER THE ARKLATEX AND POSSIBLY POSE A PROBLEM OVER OUR WESTERN SECTIONS PRIOR TO DAWN. THE SEVERE POTENTIAL SHOULD BE LIMITED IN THESE AREAS AS THE CONVECTION SHOULD BE ON THE DOWNSWING AS IT MOVES INTO THE AREA. OTHERWISE FOR THURSDAY/THURSDAY NIGHT...JUST AIRMASS COMVECTION EXPECTED MAINLY OVER THE SOUTH AS SURFACE WARM FRONT FINALLY MAKES IT INTO THE AREA. SEVERE THREAT FOR THIS TIME PERIOD STILL LOOKS LIMITED AS LOW LEVEL WIND FIELD STAYS RATHER WEAK. BEST POTENTIAL WILL REMAIN OVER THE WEST IN BEST WIND/MOISTURE/INSTABILITY COMBINATION. INCREASING SW FLOW ALOFT AS MID/UPPER LEVEL SYSTEM APPROACHES ALONG WITH 120+ KNOT 300 MB JET WILL ALLOW LOWER LEVEL WINDS TO STIFFEN BY FRIDAY. THE WARM SECTOR LOOKS TO SURGE WELL INLAND AS MID 60 DEWPOINTS MANAGE TO GET AS FAR NORTH AS HIGHWAY 49 BY AFTERNOON WITH LOWER 70 DEWPOINTS IMPINGING UPON THE LOWER MS RIVER PORTIONS OF OUR AREA. THESE DEWPOINTS WILL CONTINUE TO NOSE UPWARD DURING THE EVENING WITH INCREASING LOW LEVEL WINDS. IMPRESSIVE THERMODYNAMIC AND KINEMATIC FIELDS IN PLACE DURING THIS TIME FRAME. NEAR 30 VERTICAL TOTALS AND NEAR 7 C/KM MID LEVEL LAPSE RATES LOOK TO BE COINCIDENT WITH NEAR 500 M2/S2 0-3KM SRH (MOST OCCURRING IN THE 0-1 KM LAYER) AND 60+ KNOTS OF DEEP LAYER SHEAR. HAVE RAISED HAZARDOUS WEATHER OUTLOOK THREAT LEAVEL TO ELEVATED AS CONFIDENCE CONTINUES TO INCREASE IN MULTIFACETED SEVERE WEATHER EVENT LATE FRIDAY AFTERNOON INTO THE OVERNIGHT. GFS/ECMWF ARE IN AGREEMENT THAT SYSTEM WILL SLOW A BIT BEFORE EXITING OUR AREA. WITH THIS RESULT...SEVERE CONVECTIVE THREAT WILL CONTINUE INTO SATURDAY WHERE MOST FAVORABLE THERMODYNAMIC/KINEMATIC FIELDS WILL SHIFT TO THE EASTERN SECTIONS...WITH NO CLEAR WESTWARD CUT OFF. THEREFORE...WILL CONTINUE OUR ELEVATED THREAT IN THE HWO FOR THE MAJORITY OF SATURDAY AS WELL./26/ && .AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 21Z OVER THE WHOLE AREA. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTN. CONDITIONS WILL LOWER BY THIS EVENING FROM THE WEST AS SCT TO NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 62 81 64 77 / 35 39 20 76 MERIDIAN 59 78 59 76 / 26 35 20 66 VICKSBURG 61 80 65 78 / 47 45 20 81 HATTIESBURG 63 84 67 79 / 34 37 20 59 NATCHEZ 63 82 68 79 / 62 39 20 78 GREENVILLE 60 71 60 75 / 47 47 20 82 GREENWOOD 58 72 57 75 / 39 43 20 79 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 26/17
Hazardous weather outlook, Apr 22, 3:56 PM CDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT WED APR 22 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>042-047-048-053- 054-059>063-072-232100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-ISSAQUENA- SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- LINCOLN-LAWRENCE-MARION- 356 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI... AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY THERE IS A LIMITED THREAT TONIGHT INTO EARLY THURSDAY FOR SEVERE STORMS CAPABLE OF PRODUCING UP TO HALF DOLLAR SIZED HAIL...DAMAGING WIND GUSTS UP TO 60 MPH...AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND WEST OF A LINE FROM GREENVILLE TO JUST EAST OF JACKSON TO A COLUMBIA LINE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL BE AN ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60 MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE LINE AREA. FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH THURSDAY AND FRIDAY THROUGH SATURDAY. MSZ018-019-025>033-035>039-043>046-049>052-055>058-064>066-073- 074-232100- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-LAMAR- FORREST- 356 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL BE A ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60 MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE LINE AREA. FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY THROUGH SATURDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | East Carroll | 36 hr |
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | Madison, Tensas | 36 hr |
| Apr 22, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 57 min |
| Apr 22, 5:56 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Madison | 63 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.